INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Warm inflation with backreaction: a stochastic approach
Autor/es:
MAURICIO BELLINI
Revista:
CLASSICAL AND QUANTUM GRAVITY
Editorial:
IOP Publishers
Referencias:
Lugar: London; Año: 2000 vol. 17 p. 145 - 145
ISSN:
0264-9381
Resumen:
I study a stochastic approach for warm inflation considering backreaction of the metric with the fluctuations of the matter field. This formalism takes into account the local inhomogeneities of the spacetime in a globally flat Friedmann-Robertson-Walker metric. The stochastic equations for the fluctuations of the matter field and metric are obtained. Finally, the dynamics for the amplitude of these fluctuations in a power-law expansion for the universe are examined.
rds']